# SDR 0401846624

- Difficulty date: October 4, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 95,600 hours, 16,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND E-ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND POWER SUPPLY.  OPERATIONAL CHECK GOOD.
